CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
复杂网络科学与工程的研究进展(专辑序言) 期刊论文
系统工程学报, 2010, 卷号: 025, 期号: 006, 页码: 723
Authors:  陈关荣;  陈增强;  吕金虎
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Perfect circular arc coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2005, 卷号: 9, 期号: 3, 页码: 267-280
Authors:  Chen, XJ;  Hu, ZQ;  Zang, WN
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
graph coloring  circular-arc graph  perfect graph  matching  complexity  
一种新的罚函数的精确罚定理 期刊论文
自然科学进展, 2003, 卷号: 013, 期号: 003, 页码: 328
Authors:  孟志青;  胡奇英;  汪寿阳
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
cycle  path  subvine  
Long cycles through a linear forest 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2001, 卷号: 82, 期号: 1, 页码: 67-80
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A strongly polynomial algorithm for the inverse shortest arborescence problem 期刊论文
DISCRETE APPLIED MATHEMATICS, 1998, 卷号: 82, 期号: 1-3, 页码: 135-154
Authors:  Hu, ZQ;  Liu, ZH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30